Random walks uniformly distributed on the countable groups
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (1999), pp. 7-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{UZERU_1999_2_a0,
author = {M. Yu. Movsisian and S. M. Narimanyan},
title = {Random walks uniformly distributed on the countable groups},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {7--11},
year = {1999},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1999_2_a0/}
}
TY - JOUR AU - M. Yu. Movsisian AU - S. M. Narimanyan TI - Random walks uniformly distributed on the countable groups JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 1999 SP - 7 EP - 11 IS - 2 UR - http://geodesic.mathdoc.fr/item/UZERU_1999_2_a0/ LA - ru ID - UZERU_1999_2_a0 ER -
%0 Journal Article %A M. Yu. Movsisian %A S. M. Narimanyan %T Random walks uniformly distributed on the countable groups %J Proceedings of the Yerevan State University. Physical and mathematical sciences %D 1999 %P 7-11 %N 2 %U http://geodesic.mathdoc.fr/item/UZERU_1999_2_a0/ %G ru %F UZERU_1999_2_a0
M. Yu. Movsisian; S. M. Narimanyan. Random walks uniformly distributed on the countable groups. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (1999), pp. 7-11. http://geodesic.mathdoc.fr/item/UZERU_1999_2_a0/
[1] S. M. Narimanyan, Vestnik MGU, Mat., Mekh., 1975, no. 6, 17–24 | MR | Zbl
[2] E. B. Dynkin, A. A. Yushkevich, Teoremy i zadachi o protsessakh Markova, Nauka, M., 1967, 91–102 | MR
[3] S. M. Narimanyan, Nekotorye ergodicheskie teoremy dlya tsepei Markova i sluchainykh posledovatelnostei, Dis. na soiskanie uch. st. kand. fiz.-mat. nauk, MGU, M., 1980
[4] S. A. Molchanov, “Granitsa Martina pryamogo proizvedeniya markovskikh protsessov”, Sib. matem. zhurn., XI:2 (1970), 370–380 | Zbl
[5] S. M. Narimanyan, “O edinstvennosti garmonicheskikh funktsii dlya sluchainykh bluzhdanii na schetnykh gruppakh”, Uch. zapiski EGU, 1997, no. 2(187), 3–7